SciELO - Scientific Electronic Library Online

 
vol.26 issue3REGULARITY AND AMENABILITY OF THE SECOND DUAL OF WEIGHTED GROUP ALGEBRASTHE MODES OF POSTERIOR DISTRIBUTIONS FOR MIXED LINEAR MODELS author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

ANTUNES DE OLIVEIRA, VALERIANO; ROJAS-MEDAR, MARKO ANTONIO  and  J. V. BRANDAO, ADILSON. A NOTE ON KKT-INVEXITY IN NONSMOOTH CONTINUOUS-TIME OPTIMIZATION. Proyecciones (Antofagasta) [online]. 2007, vol.26, n.3, pp.269-279. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172007000300005.

We introduce the notion of KKT-invexity for nonsmooth continuoustime nonlinear optimization problems and prove that this notion is a necessary and sufficient condition for every KKT solution to be a global optimal solution.

Keywords : Nonsmooth continuous-time optimization; KKT conditions; KKT-invexity.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License